# SDR ASOA2018120763069

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 40,638 hours, 33,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043663
- Condition: Faulty
- Location: Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED @1000' LAV SMOKE MESSAGE ON THE EICAS. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LAV SMOKE DETECTOR PANEL AMD OPERATIONAL CHECKS WERE GOOD.
